MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number NINT510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient had an infection with pain and an abscess.Patient will return for a new implant.Tooth #3.
 
Additional Manufacturer Narrative
Section "d4: device udi number" was submitted with udi # (b)(4) in error.Associated lot # 2011111888 was manufactured prior to 24-sep-2015, as a result, a udi number is not required.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NANOTITE TM TAPERED CERTAIN IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10824254
Report Number0001038806-2020-01798
Device Sequence Number14344944
Product Code DZE
UDI-Device Identifier00844868011170
UDI-Public(01)00844868011170(17)161221(10)2011111888(241)NINT510
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/21/2016
Device Model NumberNINT510
Device Catalogue NumberNINT510
Device Lot Number2011111888
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;